# SDR R61A201402080214

- Difficulty date: January 26, 2014
- Submitted: February 8, 2014
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 11,233 hours, 10,930 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Zone 100
- Part time: 11,233 hours, 10,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON SEAT TRACK.  MAINTENANCE R & R SEAT TRACK IAW SRM 51-42-05, 51-41-00 AND RD 85307071.
